# SDR ASAA0280389

- Difficulty date: October 17, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, AFT CARGO BAY DOOR JAMB BEAM IS CORRODED IN SEVERAL PLACES.  REMOVED CORRODED AREA, ADDED FILLER, AND INSTALLED DOUBLER PER EA 5310-02122.  (M)
